# SDR SWAA2022030876424

- Difficulty date: April 14, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB. #2 BALANCE BAY. FWD BALANCE PANEL HINGE ATTACH ANGLE COMMON TO HORIZONTAL STAB HAS CORROSION ON UPPER SURFACE. FROM I/B END OF BAY TO O/B END OF BAY / L/H HORIZONTAL STAB #2 BALANCE BAY; REMOVED CORROSION ON ATTACH ANGLE (CHANNEL) IAW. SRM 51-1-02-0G-0; REMOVED 0.010; ORIGINAL TH. 0.040; REMAINING 0.030; NO SRM. REFERENCE FOR THE LIMITS; REMVOED AND REPLACED -1 CHANNEL PN 185A1112-1; FABRICATED ON BACK SHOP W/O. 39151.3400-0001 IAW. DWG. 185A1112 REV. C INSTALLED IAW. SRM. 51-40-02-0G-0 AND BOEING. DWG. 185A11101 REV C.
